# SDR SWIA2020072251387

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 439-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH PRESSURE FLOOR SILL PANEL HAS MULTIPLE LOCATIONS OF CORROSION BETWEEN FS439.00 AND FS499.00.   REMOVED CORROSION ON RH PRESSURE FLOOR SILL PANEL BETWEEN FS439.00 AND FS499.00 IN 5 LOCATIONS. ALL BLENDS WITHIN LIMITS. SEE CONTINUE CARD FOR FURTHER DETAIL. REF: REO. COMPLIED WITH TASK CARD.
